Hiroshima Mathematical Journal

Radially symmetric solutions of semilinear elliptic equations, existence and Sobolev estimates

Ryuji Kajikiya

Full-text: Open access

Article information

Hiroshima Math. J., Volume 21, Number 1 (1991), 111-161.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 35B05: Oscillation, zeros of solutions, mean value theorems, etc.


Kajikiya, Ryuji. Radially symmetric solutions of semilinear elliptic equations, existence and Sobolev estimates. Hiroshima Math. J. 21 (1991), no. 1, 111--161. doi:10.32917/hmj/1206128925. https://projecteuclid.org/euclid.hmj/1206128925

Export citation


  • [1] A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381.
  • [2] A. Bahri and H. Berestycki, A perturbation method in critical point theory and applications, Trans. Amer. Math. Soc. 267 (1981), 1-32.
  • [3] H. Berestycki, Le nombre de solutions de certains problemes semi-lineaires elliptiques, J. Funct. Anal. 40 (1981), 1-29.
  • [4] A. Castro and A. Kurepa, Infinitely many radially symmetric solutions to a superlinear Dirichlet problem in a ball, Proc. Amer. Math. Soc. 101 (1987), 57-64.
  • [5] C. V. Coffman and J. S. W. Wong, Oscillation and nonoscillation of solutions of generalized Emden-Fowler equations, Trans. Amer. Math. Soc. 167 (1972), 399-434.
  • [6] D. Fortunato and E. Jannelli, Infinitely many solutions for some nonlinear elliptic problems in symmetrical domains, Proc. Royal Soc. Edinburgh, 105 A (1987), 205-213.
  • [7] R. Kajikiya, Sobolev norms of radially symmetric oscillatory solutions for superlinear elliptic equations, Hiroshima Math. J. 20 (1990), 259-276.
  • [8] R. Kajikiya and K. Tanaka, Existence of infinitely many solutions for some superlinear elliptic equations, J. Math. Anal. Appl. 149 (1990), 313-321.
  • [9] P. H. Rabinowitz, Multiple critical points of perturbed symmetric functionals, Trans. Amer. Math. Soc. 272 (1982), 753-769.
  • [10] M. Struwe, Infinitely many critical points for functionals which are not even and applications to superlinear boundary value problems, Manuscripta Math. 32 (1980), 335- 364.
  • [11] M. Struwe, Superlinear elliptic boundary value problems with rotational symmetry, Arch. Math. 39 (1982), 233-240.
  • [12] J. S. W. Wong, On the generalized Emden-Fowler equation, SIAM Review, 17 (1975), 339-360.